# SDR USAA2010082391753

- Difficulty date: August 17, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 60,250 hours, 40,777 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 654795252A
- Part serial: 1171
- Condition: Cracked
- Location: Cargo Door
- Part time: 75,028 hours, 63,083 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - AFT CARGO DOOR FRAME CRACKED AT COUNTER BALANCE PULLEY BRACKET.  REPLACED AFT CARGO DOOR IAW JOB CARD 03C21952008.
